# SDR AALA20090730TUL07

- Difficulty date: July 28, 2009
- Submitted: July 31, 2009
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug DC-9-83
- Aircraft serial: 53565
- Aircraft time: 34,701 hours, 16,303 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FUSELAGE SKIN CRACKED AT FASTENERS STATION 1380 BETWEEN LONGERONS 13 & 14 RIGHT.  INSTALLED REPAIR DOUBLER AT STATION 1380 BETWEEN L13 AND L14 UNDER SRM 53-01-00 FIGURE 2 SHEET 3.
